I started with svt then gained a flutter then afib. I have had three right ablations, scheduled for my first left atrium in February. I have had fair success on flecainide but seems to be fading I have increased episodes of afib. When I started flec I developed rate dependent lbbb @ 120 bpm. The lbbb gives me chest pain. Now when I go into a flutter or afib ?? My ECG shows lbbb.
1) could flecainide be the cause for lbbb?
2) I assume the afib or flutter is triggering lbbb on ECG. If I wasn't on flec would the ECG show the underlying rhythm?
3) I have chest pain in lbbb. My Ep blows this off says it is prob the flec causing prolonged heartbeats? Is this dangerous?
4) I know flec is very effective for afib but if I have symptoms is there another option? Not rhythmol tried and it was horrific.
5) will the lbbb interfere with my afib a flutter study?
6) is there a pacemaker only for lbbb I mean without ablating the sinus node and relying totally on the pacemaker? I'm a young 50 and have suffered with this for fifteen yrs.. Was athletic, was a musician, never smoked, rarely drink, not overweight. The idea of a pacemaker just depresses me.
I'm 25 and have had the same problem for 4 years. The ablations didn't work on me, for some reason it created more. I was on flecanide as well. It had to be paired with several other medications. My resting bpm was in the 140s and I would have episodes up into the 300s then it would drop to the low 50s. During the ablation I had to be revived 3 times and my Dr thought it was too dangerous to go any further. I'm sorry you're going through this. I understand the worry and frustration. I wish I had answers as well.
I'm so sorry for your trouble. I am in hospital right now for my ablation. I hope and pray this one helps. I think you need to seek help from an expert specialist like dr. Natale in Austin tx. He can help you! I am having mine done in lexington
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.